# SDR SWAA2019012228749

- Difficulty date: December 31, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 116A31189
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE MOST INBOARD WING TO BODY FAIRING SUPPORT ANGLE CRACKED ON THE UPPER END.  R&R ANGLE IAW SRM AND DWG.
